this issue
previous article in this issuenext article in this issue

Document Details :

Title: Deux types de constructions absolues dans La Jalousie de Robbe-Grillet
Author(s): MOURET, Fran├žois
Journal: L'Information Grammaticale
Volume: 128    Date: janvier 2011   
Pages: 51-55
DOI: 10.2143/IG.128.0.2071277

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here